# SDR WX0A2021080973806

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N284NV
- Make and model: Airbus A320-214
- Aircraft serial: 5045
- Aircraft time: 29,385 hours, 20,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 EPSU BATTERIES REQ REPLACEMENT / R&R 4 CABIN EPSU BATTERIES PER AMM 33-51-38 PB 401 OPS CHECK GOOD"
